# SDR AWXA200500117

- Difficulty date: December 28, 2004
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- Aircraft time: 55,400 hours, 37,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6546568519
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK, CORROSION WAS FOUND ON AFT PRESSURE BULKEAD FORWARD FACE STIFFENER CHANNEL REPAIR ANGLE AT BS 1022, LBL 0.5, WL 195.  MAINTENANCE REMOVED CORRODED PREVIOUS REPAIR ON AFT PRESSURE BULKEAD FORWARD FACE STIFFENER CHANNEL AT BS 1022, LBL 0.5; FABRICATED 2 EACH REPAIR ANGLES; INSTALLED REPAIR PARTS IAW B737-300 SRM 51-70-11.
